# SDR SWAA2024022956101

- Difficulty date: February 25, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE IS IN RED BAND<[01] THIS FAULT WAS OPENED IN ERROR AND IS BEING CLOSED. ALL WORK WILL BE ACCOMPLISHED ON NON-ROUTINE TASK CARD TTG8Q00RSK9L.;[02] VERIFIED STEP 1.
